MathSciNet Relay Station
MathSciNet bibliographic data
MR1641700 (99i:11023) 11D79 (11L40)
Ayyad, Anwar The distribution of solutions of the congruence $x\sb 1x\sb 2x\sb 3\cdots x\sb n\equiv c\pmod p$. Proc. Amer. Math. Soc. 127 (1999), no. 4, 943–950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement